# SDR PCSA2013081501

- Difficulty date: August 15, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 76,283 hours, 44,021 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUT OF FL 180, ENGINE NR 1 FIRE DETECTION LIGHT ILLUMINATED.  RAN CHECKLIST, FAULT LIGHT EXTINGUISHED.  MX CHECKED THE SYS IAW THE AMM, NO DISCREPANCIES NOTED. A VISUAL INSPECTION OF THE NR 1 FIRE LOOP WAS ACCOMPLISHED, NO DISCREPANCIES WERE FOUND.  THE SYS ADJUSTMENT AND TEST IAW THE AMM WAS PERFORMED AND THE FUNCTION WAS NORMAL.
